# SDR DALA2024110810779

- Difficulty date: November 7, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 100,760 hours, 46,665 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6067723
- Part serial: 1051007
- Condition: Inoperative
- Location: Zone 100
- Part time: 18,502 hours, 6,715 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 667 LEVELING AT FL360 IN MODERATE PRECIP AND TURBULENCE- STRONG FUMES SMELLED IN COCKPIT AND THROUGHOUT CABIN. FA REPORTS SMELL ORIGINATING FROM FIRST OFFICER SIDE BEHIND WING, R RECIRC FAN OFF. CORRECTIVE ACTION: T/S C/W NO GO ODI SMOKE AND FUME. R/R RT RECIRC FAN AND FILTER PER B757 AMM 21-25. PERFORMED ENG RUN, NO ODORS NOTED. (6542814)
